MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7020
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the package seal was broken.During preparation of a 2.5mm x 20mm quantum maverick balloon catheter, it was noted that the seal of the aseptic packaging was broken.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Returned product consisted of a quantum maverick balloon catheter with the shelf box and pouch.The packaging was open but there was no damage found to the box, hoop or pouch.The hypotube was separated 75cm from hub, the separated ends were ovaled indicating that the hypotube was kinked prior to separating.There were numerous kinks throughout the catheter.The balloon was tightly folded indicating the device was not pressurized.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9398026
Report Number2134265-2019-14374
Device Sequence Number2648377
Product Code LOX
UDI-Device Identifier08714729392873
UDI-Public08714729392873
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model Number7020
Device Catalogue Number7020
Device Lot Number0023010989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight77